MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC AUTOMATED PD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC AUTOMATED PD SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number R5C4479C
Medical Device Problem Codes Fluid/Blood Leak (1250); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: the lot number is unknown, therefore, only a primary di number could be provided.G1: manufacturing facility - this device was manufactured at one of the two following manufacturing sites: baxter healthcare - mountain home 1900 n highway 201 mountain home, ar 72653 united states.Baxter healthcare - dominican republic carretera sanchez km 18.5, parque industrial itabo, piisa haina, san cristobal 91000 dominican republic.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a homechoice (hc) device experienced a system error (se) 2240 (air in line/set) alarm.The home patient (hp) was connected at the time of the alarm.This occurred during dwell five of five of peritoneal dialysis therapy.During troubleshooting, it was reported that a leak occurred which led to this alarm; the leak was observed on the floor and the source was unknown.Renal therapy services (rts) assisted the hp to end the therapy session, remove the cassette and prepare the hc for the next therapy.Rts reviewed proper procedures per the user manual reviewed with the hp.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information added in h6 and h11.H11: an alarm indicative of a potential malfunction of the disposable cassette was reported.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.However, a leak from an unknown location was reported, which is known to cause this alarm.The cause of the leak could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
AUTOMATED PD SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE US HEALTHCARE LLC
ni
ni
ni
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key23981505
Report Number3038195011-2026-00015
Device Sequence Number13413309
Product Code FKX
UDI-Device Identifier00085412088433
UDI-Public0085412088433
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberR5C4479C
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/01/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HOMECHOICE CLARIA
Patient SexUnknown